# SDR 2004UALA00834

- Difficulty date: September 4, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 20,956 hours, 7,934 cycles
- Engine: Iae V2522A5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD WITH A NR 2 BLEED AIR FAULT.  BLEED AIR FAULT GENERATED BY NR 2 BLEED SYSTEM OVERTEMPERATURE. FOUND FAULTY FAV THERMOSTAT,
